# SDR TSAA0449036

- Difficulty date: April 1, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5010
- Condition: Failed
- Part time: 14,755 hours, 8,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU LOW OIL PRESSURE LIGHT CAME ON.  FAULT 49-911007, INSPECTED APU, NO OIL IN TANK.  ADDED 5 QTS.  EVIDENCE OF OIL LEAK ON APU SHROUD.  REMOVED AND REPLACED APU IAW M-715 AND CONFORMED WITH TASK CARDS 49-152-00-01, 49-040-00-01, AND 49-030-00-01.  VERIFIED OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
